MathSciNet Relay Station
MathSciNet bibliographic data
MR3031119 60A99 (94A17)
Wang, Xiaosheng; Ha, Minghu Quadratic entropy of uncertain sets. Fuzzy Optim. Decis. Mak. 12 (2013), no. 1, 99–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement